# SDR J7SA20120405001

- Difficulty date: April 5, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N621FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452089
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 74412135
- Part serial: 071503
- Condition: Malfunctioned
- Location: Lt Nacelle
- Part time: 2,939 hours, 2,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE EICAS ILLUMINATED AT FL450.  REPLACED LT ENGINE FIRE DETECT ELEMENT.
